# SDR AU981681

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: TC256
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING INSPECTION, A CRACK WAS FOUND IN THE SPAR ASSEMBLY EXTENDING FROM STRINGER NR 13.
